# SDR AALA20131028002

- Difficulty date: October 27, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 56,294 hours, 6,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT NR 1 DOOR SLIDE ESCAPE LIGHT INOPERATIVE.  REPLACE LAMP FOR LT NR 1 DOOR SLIDE ESCAPE PATH LIGHT.  OPERATIONS CHECKED NORMAL.
